# SDR AALA20100726MIA01

- Difficulty date: July 26, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 28,165 hours, 11,947 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLAPS JAMMED UPON DESCENT AND AIRCRAFT LANDED WITH ZERO FLAPS WITHOUT INCIDENT.  EMERGENCY DECLARED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLAP SKEW SENSOR SYNCHRO AND CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
